Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUsing resultants for SAGBI basis verification in the univariate polynomial ring
Author(s) Anna Torstensson, Victor Ufnarovski, Hans Öfverbeck
TypeArticle in Journal
AbstractA resultant-type identity for univariate polynomials is proved and used to characterise SAGBI bases of subalgebras generated by two polynomials. A new equivalent condition, expressed in terms of the degree of a field extension, for a pair of univariate polynomials to form a SAGBI basis is derived.
KeywordsSAGBI basis, Resultant, Reduction, Subalgebra, Univariate polynomial ring
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000775
LanguageEnglish
JournalJournal of Symbolic Computation
Volume40
Number3
Pages1087 - 1105
Year2005
Edition0
Translation No
Refereed No
Webmaster